# SDR HALA9700151

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N669HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47654
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Support
- Condition: Corrosion
- Location: Bs 1260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBA - FROM C-CHECK NON-ROUTINE NR 18N00080.  RIGHT STA 1260 STR 12 CANTED BULKHEAD SUPPORT ANGLE HAS LEVEL 2 CORROSION.  FABRICATED AND INSTALLED THE SUPPORT ANGLE PER SRM 51-10-4 AND SRM 51-30-0.  ACFT TT:  43,408 HOURS.  TOTAL CYCLES:  70,298.  (X)
